UM

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Gaussian unitary ensembles with two jump discontinuities, PDEs, and the coupled Painlevé II and IV systems Journal article
Studies in Applied Mathematics, 2021,Volume: 146,Issue: 1,Page: 118-138
Authors:  Lyu,Shulin;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Gaussian unitary ensembles  Hankel determinant  orthogonal polynomials  Painlevé equations  
The Hankel determinant associated with a singularly perturbed Laguerre unitary ensemble Journal article
JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, 2019,Volume: 26,Issue: 1,Page: 24-53
Authors:  Lyu, Shulin;  Griffin, James;  Chen, Yang
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2019/01/17
Hankel Determinant  Smallest Eigenvalue  Double Scaling  
Painleve III ' and the Hankel determinant generated by a singularly perturbed Gaussian weight Journal article
NUCLEAR PHYSICS B, 2018,Volume: 936,Page: 169-188
Authors:  Min, Chao;  Lyu, Shulin;  Chen, Yang
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2019/01/17
Asymptotic gap probability distributions of the Gaussian unitary ensembles and Jacobi unitary ensembles Journal article
NUCLEAR PHYSICS B, 2018,Volume: 926,Page: 639-670
Authors:  Shulin Lyu;  Yang Chen;  Engui Fan
Favorite |  | TC[WOS]:6 TC[Scopus]:6 | Submit date:2018/10/30
The largest eigenvalue distribution of the laguerre unitary ensemble Journal article
Acta Mathematica Scientia, 2017,Volume: 37,Issue: 2,Page: 439-462
Authors:  Shulin LYU;  Yang CHEN
Favorite |  | TC[WOS]:6 TC[Scopus]:5 | Submit date:2019/02/12
Differential Equations  Orthogonal Polynomials  Painlev´e Equations  
Exceptional solutions to the Painleve VI equation associated with the generalized Jacobi weight Journal article
RANDOM MATRICES-THEORY AND APPLICATIONS, 2017,Volume: 6,Issue: 1
Authors:  Lyu, Shulin;  Chen, Yang
Favorite |  | TC[WOS]:4 TC[Scopus]:2 | Submit date:2018/10/30
Hankel determinants  asymptotic expansions  Painleve equations